# SDR ABXA010534

- Difficulty date: October 15, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 56,292 hours, 24,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  HYDRAULIC PRESSURE WAS 0 PSI.  HYDRAULIC QUANTITY WAS NORMAL.  ACCOMPLISHED LOSS OF HYDRAULICS CHECKLIST.  SYSTEM OPERATED NORMALLY ON AUX PUMP.  FOUND AIRCRAFT WAS BELOW STANDPIPE LEVEL.  SUSPECT AIRCRAFT HYDRAULIC QUANTITY WAS SERVICED INCORRECTLY AFTER HYDRAULIC TEST STAND REMOVED.  NO LEAKS NOTED ON AIRCRAFT.  REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS IAW DC-8 AMM 29-10-12-2 AND BOTH CASE DRAIN FILTERS IAW 29-10-15-2, DUE TO LACK OF HYDRAULIC FLUID.  LEAK CHECKED GOOD.  SERVICED HYDRAULIC QUANTITY IAW DC-8 AMM.
